# SDR 2003UALA00757

- Difficulty date: October 7, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 32,068 hours, 6,290 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN 30 INCHES AFT OF L4 DOOR, WL 200.3 WAS GOUGED.  MAJOR REPAIR ACCOMPLISHED.  REPAIR WITH DOUBLER AND FILLER.
